Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 11, Pages 1741–1742 (Mi zvmmf8104)  

Scientific communications

An algorithm for improving the convergence of an iterative method of solving optimal control problems by nonlinear deformation of the time axis

A. A. Dynnikov

Moscow

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:11, 1501–1502

Bibliographic databases:
UDC: 517.977.58
MSC: Primary 65K10; Secondary 49J15, 49M15
Received: 09.07.1992
Revised: 11.05.1993

Citation: A. A. Dynnikov, “An algorithm for improving the convergence of an iterative method of solving optimal control problems by nonlinear deformation of the time axis”, Zh. Vychisl. Mat. Mat. Fiz., 34:11 (1994), 1741–1742; Comput. Math. Math. Phys., 34:11 (1994), 1501–1502

Citation in format AMSBIB
\Bibitem{Dyn94}
\by A.~A.~Dynnikov
\paper An algorithm for improving the convergence of an iterative method of solving optimal control problems by nonlinear deformation of the time axis
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 11
\pages 1741--1742
\mathnet{http://mi.mathnet.ru/zvmmf8104}
\zmath{https://zbmath.org/?q=an:0848.65052}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 11
\pages 1501--1502


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8104
  • http://mi.mathnet.ru/eng/zvmmf/v34/i11/p1741

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:137
    Full text:60
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021